# SDR 98ZZZX2603

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604BH
- Make and model: Beech 60
- Aircraft serial: P38
- Engine: Lyc TIO541E1A4
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10349237
- Condition: Stripped
- Location: Rt Magneto
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE.  REMOVED FUEL CONTROL FLOW, CHECKED.  FOUND BAD RIGHT MAGNETO.  TEETH STRIPPED FROM DISTRIBUTER GEAR.
